# SDR ASAA2015110913717

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 1,238 hours, 396 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON BOTH MFDS ON GROUND WHEN POWER MOVED TO ENGINE GENERATORS AFTER START.  ACFT GROUNDED.  ACCCOMPLISHED QRH RESET PROCEDURE.  MESSAGE CLEARED.
